3 doctors weighed in:

Can cefuroxime cause loss of, appetite and nausea ᤾?

3 doctors weighed in
Dr. Scott Lindquist
Pediatrics
1 doctor agrees

In brief: Yes

Cefuroxime can cause nausea and even vomitting.
It may also be part of the condition that you are taking Cefuroxime for but not an uncommon side effect of cefuroxime.

In brief: Yes

Cefuroxime can cause nausea and even vomitting.
It may also be part of the condition that you are taking Cefuroxime for but not an uncommon side effect of cefuroxime.
Thank
Dr. Saul Hymes
Pediatrics - Infectious Disease

In brief: Absolutely

Unfotunately, many antibiotics can cause GI side effects.
If your nausea and loss of appetite persist, or if you begin having severe diarrhea, you should consult with whoever prescribed the antibiotic.

In brief: Absolutely

Unfotunately, many antibiotics can cause GI side effects.
If your nausea and loss of appetite persist, or if you begin having severe diarrhea, you should consult with whoever prescribed the antibiotic.
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
15 years in practice
438K people helped
Continue
111,000 doctors available